# SDR FDEA201108233411

- Difficulty date: August 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53980108202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT. LOWER FORWARD DOOR CUTOUT FOUND DAMAGED.  REPAIRED IAW EO 6-5310-7-3318, PT 17.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
